Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Harmonic functions on Hermitian hyperbolic space


Author: Adam Korányi
Journal: Trans. Amer. Math. Soc. 135 (1969), 507-516
MSC: Primary 32.12; Secondary 31.00
DOI: https://doi.org/10.1090/S0002-9947-1969-0277747-0
MathSciNet review: 0277747
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. P. Calderón, On the behaviour of harmonic functions at the boundary, Trans. Amer. Math. Soc. 68 (1950), 47-54. MR 0032863 (11:357e)
  • [2] R. E. Edwards and E. Hewitt, Pointwise limits of convolution operators, Acta Math. 113 (1965), 181-218. MR 0177259 (31:1522)
  • [3] H. Furstenberg, A Poisson formula for semi-simple Lie groups, Ann. of Math. 77 (1963), 335-386. MR 0146298 (26:3820)
  • [4] L. K. Hua, Harmonic analysis of functions of several complex variables in the classical domains, Transl. Math. Monographs, Vol. 6, Amer. Math. Soc., Providence, R. I., 1963. MR 0171936 (30:2162)
  • [5] A. Korányi, The Poisson integral for generalized halfplanes and bounded symmetric domains, Ann. of Math. 82 (1965), 332-350. MR 0200478 (34:371)
  • [6] H. E. Rauch, Harmonic and analytic functions of several variables and the maximal theorem of Hardy and Littlewood, Canad. J. Math. 8 (1956), 171-183. MR 0086888 (19:261d)
  • [7] A. Zygmund, Trigonometric series, Cambridge Univ. Press, New York, 1959. MR 0107776 (21:6498)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 32.12, 31.00

Retrieve articles in all journals with MSC: 32.12, 31.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0277747-0
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society